Certain thermoelasticity problems solvable in quadratures. I, II
Differencialʹnye uravneniâ, Tome 5 (1969) no. 11, pp. 1923-1939
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_11_a0,
author = {V. D. Kupradze and T. V. Burchuladze},
title = {Certain thermoelasticity problems solvable in quadratures. {I,} {II}},
journal = {Differencialʹnye uravneni\^a},
pages = {1923--1939},
year = {1969},
volume = {5},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_11_a0/}
}
V. D. Kupradze; T. V. Burchuladze. Certain thermoelasticity problems solvable in quadratures. I, II. Differencialʹnye uravneniâ, Tome 5 (1969) no. 11, pp. 1923-1939. http://geodesic.mathdoc.fr/item/DE_1969_5_11_a0/